# SDR 2019FA0000051

- Difficulty date: February 25, 2019
- Submitted: March 4, 2019
- Operation: General aviation
- Aircraft: HK464
- Make and model: Cessna 172S
- Aircraft serial: 9942
- Aircraft time: 9,444 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Part time: 9,393 hours
- Component: Master Cylinder, Cessna
- Component part number: 98820107
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER A TOUCH AND TAKE OFF, THE PILOT REPORTED BRAKE MALFUNCTION, THE PISTON AT THE MASTER CYLINDER WAS FOUND BROKEN. PART REPLACED.
